# SDR ASAA2025042857768

- Difficulty date: April 28, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 14,485 hours, 4,090 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part serial: V2835
- Condition: Dented
- Location: Zone 500
- Component: Flap, Boeing
- Component part number: 113A2700701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBOARD FLAP LOWER SEGMENT, UNDER SURFACE SKIN HAS ONE DENT ON THE INBOARD SIDE AND MULTIPLE NICKS AROUND, IDENTIFIED WITH ORANGE STICKER # 118-001. GROUNDED - YES. ACCOMPLISHED "A" PERMANET REPAIR TO DENT ON THE I/B, L/H, AFT FLAP, LWR SKIN IAW B737-SRM 57-53-01-2R-4, ACCOMPLISHED PAINT TOCH UP TO NICKS AROUND DENT. SEE ATTACHED SUPPLEMENTS SRXR430X.
